# SDR CALA2009122200758

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 11,528 hours, 3,934 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: B8079
- Condition: Seized
- Location: Mlg
- Part time: 2,973 hours, 1,131 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI BRAKES LOCKED UP AIRCRAFT WOULD NOT MOVE BRAKES WOULD NOT RELEASE VERIFIED BOTH CONTROL ARMS FOR RESPECTIVE BRAKE METERING VALVES TO MOVE FREELY.  VERIFIED ALL 4 BRAKES ACTUATING PISTONS TO MOVE FREELY.  FOUND NR 2 BRAKE ROTORS NOT RELEASING.  FOUND NR 2 INNER WHEEL HALF BROKEN AROUND INNER BEARING RACE.  INSPECTED AXEL AND PERFORMED BRAKE SEIZURE CONDITIONAL INSPECTION.  CONT LOG 8405935 ROTABLE PARTS CHANGE WAS INDICATED - TT 1214378  S/N OFF 08079 BRAKE, MLG, 737  OFF 58-3241-9-0001 8079 ON 58-3241-9-0001 4398.
